# SDR DALA2017032102300

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 760, STRINGER 27R BRACKET CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE BRACKET IAW SRM 53-00-53, PAGE 104, DETAIL III,  DWG 143N5323, REV B, AND AMM 53-88-01-801, ITEM 2A5.
